Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 129, NWS Tulsa, OK

June 28, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 28, 2014, 1:45 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2014, 1:45 PM CDT (18:45 UTC)
Expired
Jun 28, 2014, 2:34 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2112 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
1.5
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS54 KTSA 281845
SVRTSA
OKC037-113-117-143-281945-
/O.NEW.KTSA.SV.W.0129.140628T1845Z-140628T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT SAT JUN 28 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 245 PM CDT

* AT 144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLACKBURN TO YALE...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BLACKBURN...HALLETT...
  OILTON...JENNINGS...TERLTON...CLEVELAND...SILVER CITY...OSAGE...
  HOMINY...MANNFORD...WESTPORT...WALNUT CREEK STATE PARK...KEYSTONE
  STATE PARK...SAND SPRINGS...AVANT...GRAY...SKIATOOK...TULSA AND
  SPERRY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 214 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9673 3650 9600 3642 9600 3642 9598
      3604 9600 3599 9663 3615 9663 3616 9679
TIME...MOT...LOC 1845Z 265DEG 46KT 3642 9663 3606 9668

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
770 
WWUS54 KTSA 281905
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CDT SAT JUN 28 2014

OKC037-113-117-143-281945-
/O.CON.KTSA.SV.W.0129.000000T0000Z-140628T1945Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
205 PM CDT SAT JUN 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TULSA...PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK COUNTIES UNTIL
245 PM CDT...

AT 203 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF HOMINY TO OSAGE TO OILTON...AND
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SILVER CITY...WESTPORT...
  WALNUT CREEK STATE PARK...MANNFORD...KEYSTONE STATE PARK...AVANT...
  SPERRY...SKIATOOK...SAND SPRINGS...GRAY AND TULSA

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 213 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9650 3650 9600 3642 9600 3642 9598
      3604 9600 3599 9663 3615 9663 3616 9679
TIME...MOT...LOC 1905Z 265DEG 46KT 3649 9641 3628 9633
          3607 9655

HAIL...<.75IN
WIND...60MPH

$$
001 
WWUS54 KTSA 281934
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT SAT JUN 28 2014

OKC037-113-117-143-281944-
/O.CAN.KTSA.SV.W.0129.000000T0000Z-140628T1945Z/
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
234 PM CDT SAT JUN 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TULSA...PAWNEE...
SOUTHEASTERN OSAGE AND NORTHERN CREEK COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING WAS MOVING OUT OF THE
WARNED AREA.

LAT...LON 3650 9650 3650 9600 3642 9600 3642 9598
      3604 9600 3599 9663 3615 9663 3616 9679
TIME...MOT...LOC 1934Z 265DEG 46KT 3652 9595 3631 9587
          3610 9609

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:26 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 28, 12:26 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1226 PM CDT SAT JUN 28 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CLUSTER OF SHOWER/THUNDERSTORMS WILL MOVE INTO NE OK TAF SITES AFTER
18Z. THE STRONGER STORMS WILL LIKELY PRODUCE IFR CONDITIONS WITH
BRIEF HEAVY RAINFALL. THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT
INTO NORTHWEST ARKANSAS BY LATE AFTERNOON/EVENING. SCT/BKN LOW
CLOUDS SHOULD REDEVELOP AGAIN LATE TONIGHT...HOWEVER DID NOT
FORECAST AS LOW OF CEILINGS AS CURRENT MAV/MET GUIDANCE...WHICH
HAS BEEN TOO PESSIMISTIC THE LAST FEW DAYS.

&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT SAT JUN 28 2014/

..UPDATE...

DISCUSSION...
STRONG/ISOLATED SEVERE THUNDERSTORM COMPLEX CONTINUES EASTWARD
THIS MORNING ACROSS NORTH CENTRAL OKLAHOMA. AHEAD OF ACTIVITY...
MOIST/UNSTABLE AIR-MASS REMAINS IN PLACE WITH MLCAPE RUNNING INTO
THE 1500-2000 J/KG RANGE. STRONGER FORCING IN ASSOCIATION WITH
UPPER WAVE LIFTING NORTHEAST INTO THE CENTRAL PLAINS. DEEP LAYER
SHEAR WILL BE SOMEWHAT MARGINAL AS THUNDERSTORM COMPLEX PUSHES
EASTWARD THIS AFTERNOON. BUT...AS SURFACE HEATING CONTINUES...COULD
STILL SEE THE THREAT FOR STRONG TO MARGINALLY SEVERE STORMS AS
CONVECTIVE LINE MOVES THROUGH NORTHEAST OKLAHOMA. THIS SCENARIO IS
IN LINE WITH WITH THE LATEST LOCAL WRF AND HRRR RUNS. UPDATE SENT
PREVIOUSLY TO REFLECT CURRENT THINKING...HOWEVER WILL LIKELY TWEAK
TIMING OF POPS INTO THIS AFTERNOON AS TRENDS BECOME MORE CERTAIN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Jun 28, 12:41 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT SAT JUN 28 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-290000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1241 PM CDT SAT JUN 28 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...NORTHWEST OF INTERSTATE 44.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...FAR NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...FAR NORTHWEST ARKANSAS
        ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHEAST
OKLAHOMA THIS AFTERNOON...MOVING INTO NORTHWEST ARKANSAS BY LATE
AFTERNOON OR EARLY EVENING. A FEW STORMS COULD BE SEVERE WITH
DAMAGING WINDS...HEAVY RAINFALL AND TO A LESSER EXTENT LARGE HAIL.
IN ADDITION...LOW LEVEL WINDS WILL SUPPORT A LIMITED TORNADO
THEREAT...PRIMARILY OVER NORTHEAST OKLAHOMA...NORTH OF INTERSTATE
44.

THERE ARE SOME INDICATIONS THAT THE CONVECTIVE LINE COULD STALL
ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING
INTO THE OVERNIGHT HOURS WITH ADDITIONAL THUNDERSTORM DEVELOPMENT.
LOCALLY HEAVY RAINFALL WOULD ACCOMPANY THE STRONGER STORMS WITH THE
THREAT FOR LOCALIZED FLASH FLOODING. THE HEAVIER RAINFALL MAY
OCCUR JUST NORTH OF THE OKLAHOMA...ARKANSAS STATE LINE...HOWEVER THIS
WILL CONTINUE TO BE MONITORED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STORM CHANCES WILL RETREAT ON SUNDAY AS A BRIEF PERIOD OF UPPER
LEVEL RIDGING BUILDS INTO THE PLAINS. STORM CHANCES RETURN BY
TUESDAY AS THE UPPER PATTERN SHIFTS AND ALLOWS A WEAK COOL FRONT TO
MOVE INTO THE REGION. THIS BOUNDARY...COMBINED WITH ANOTHER UPPER
SYSTEM MOVING THROUGH AROUND MID WEEK WILL KEEP CHANCES FOR
ORGANIZED ACTIVITY THROUGH WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 28, 12:01 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CDT SAT JUN 28 2014

OKZ054-059-281745-
OSAGE OK-PAWNEE OK-
1201 PM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE AND PAWNEE

AT 1201 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF GRAINOLA TO 26 MILES SOUTHWEST
OF BURBANK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...BURBANK...APPERSON...
WEBB CITY...FORAKER AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9637 3634 9690 3634 9704 3651 9704
      3656 9691 3658 9690 3659 9692 3658 9700
      3659 9705 3668 9707 3670 9704 3669 9695
      3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 1701Z 260DEG 26KT 3700 9680 3653 9713
Special weather statement, Jun 28, 12:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT SAT JUN 28 2014

OKZ054-059-281830-
OSAGE OK-PAWNEE OK-
1245 PM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 1243 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF FORAKER TO 2 MILES NORTHWEST OF
PAWNEE...MOVING EAST AT 30 MPH. INDIVIDUAL STORMS ALONG THE LINE
WERE MOVING TO THE NORTHEAST. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...OSAGE...HOMINY...WYNONA...FAIRFAX...PERSHING...
BURBANK...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...
FORAKER...GRAINOLA...PAWNEE...JENNINGS. ..TERLTON...HALLETT...
MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...RALSTON...QUAY...OSAGE
HILLS STATE PARK...WAH SHA SHE STATE PARK AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3700 9600 3616 9646 3616 9683 3624 9682
      3624 9692 3633 9693 3633 9704 3649 9704
      3654 9699 3656 9690 3659 9692 3659 9698
      3676 9689 3675 9683 3679 9676 3694 9676
      3701 9674
TIME...MOT...LOC 1743Z 270DEG 24KT 3700 9648 3635 9682
Special weather statement, Jun 28, 1:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT SAT JUN 28 2014

OKZ054-059-064-281915-
CREEK OK-OSAGE OK-PAWNEE OK-
129 PM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...CENTRAL OSAGE AND PAWNEE

AT 129 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF RALSTON TO 12 MILES WEST OF QUAY...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...OILTON...SILVER CITY AND
QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3654 9698 3654 9696 3656 9690 3653 9645
      3606 9642 3605 9663 3615 9663 3615 9682
      3616 9683 3624 9682 3624 9692 3633 9693
      3633 9701 3652 9701
TIME...MOT...LOC 1829Z 271DEG 28KT 3648 9690 3612 9689
Special weather statement, Jun 28, 1:32 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SAT JUN 28 2014

OKZ054-055-059-281930-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
132 PM CDT SAT JUN 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE...EASTERN PAWNEE AND WASHINGTON

AT 132 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO TALLANT
TO 3 MILES SOUTHEAST OF OSAGE...MOVING EAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...
AVANT...WYNONA...WOLCO...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...BIGHEART...HULAH...BARTLESVILLE...OCHELATA...
DEWEY...COPAN...TERLTON...WESTPORT...OSAGE HILLS STATE PARK...WALNUT
CREEK STATE PARK...WAH SHA SHE STATE PARK...BARTLESVILLE MUNICIPAL
AIRPORT AND SUNSET LAKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3700 9584 3618 9610 3616 9650 3701 9622
TIME...MOT...LOC 1832Z 263DEG 14KT 3696 9613 3658 9618
          3626 9636

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:01 PM CDTSpecial Weather StatementTSAOsage44 min
Jun 28, 12:45 PM CDTSpecial Weather StatementTSAOsage, Pawnee45 min
Jun 28, 1:29 PM CDTSpecial Weather StatementTSAPawnee46 min
Jun 28, 1:32 PM CDTSpecial Weather StatementTSAOsage58 min
Jun 28, 2:21 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers54 min
Jun 28, 2:23 PM CDTSpecial Weather StatementTSACreek, Tulsa67 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 1 more46 min
Jun 28, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers54 min
Jun 28, 3:08 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner67 min
Jun 28, 3:32 PM CDTTornado WarningTSACraig, Delaware, Mayes28 min
Jun 28, 3:47 PM CDTSpecial Weather StatementTSADelaware, Ottawa, Wagoner58 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.